Pain Relief 200mg Ibuprofen 100ct.

Price
$3.99
Tax included and shipping calculated at checkout
In stock and ready for shipping

Frequently Bought Together

Product details


Features:McKesson Ibuprofen Tablets.200 mg Each.Advanced Formula.Pain Reliever / Fever Reducer.Compares to the active ingredient in Advil tablets.Not Made With Natural Rubber Latex.Packaged: 100 Per Bottle.Advil is a registered trademark of Wyeth Consumer Healthcare.
  • Compare to the active ingredients in Advil® Tablets
  • New advanced formula
  • 100 count coated tablets
  • Pain reliever/fever reducer

Shipping costs are calculated at time of checkout by our shopping cart, based on the weight of your order and the method of shipment.

back rear view of couple walking with dog along paving cobblestone pathway

We help you with all your medical needs

Recommended for You